Toggle Main Menu Toggle Search

Open Access padlockePrints

A relative Grace Theorem for complex polynomials

Lookup NU author(s): Professor Mihai Putinar



This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


We study the pullback of the apolarity invariant of complex polynomials in one variable under a polynomial map on the complex plane. As a consequence, we obtain variations of the classical results of Grace and Walsh in which the unit disk, or a circular domain, is replaced by its image under the given polynomial map.

Publication metadata

Author(s): Plaumann D, Putinar M

Publication type: Article

Publication status: Published

Journal: Mathematical Proceedings of the Cambridge Philosophical Society

Year: 2016

Volume: 161

Issue: 1

Pages: 17-30

Print publication date: 01/07/2016

Online publication date: 11/02/2016

Acceptance date: 22/01/2016

Date deposited: 12/02/2016

ISSN (print): 0305-0041

ISSN (electronic): 1469-8064

Publisher: Cambridge University Press


DOI: 10.1017/S0305004116000062

Notes: arXiv:1410.5935v2


Altmetrics provided by Altmetric